MathSciNet Relay Station
MathSciNet bibliographic data
MR2047941 (2004m:34142) 34K06 (34K11 34K45)
Yan, Jurang Oscillation properties of a second-order impulsive delay differential equation. Comput. Math. Appl. 47 (2004), no. 2-3, 253–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement